Open Access
Translator Disclaimer
April 2008 Bounds for Bayesian order identification with application to mixtures
Antoine Chambaz, Judith Rousseau
Ann. Statist. 36(2): 938-962 (April 2008). DOI: 10.1214/009053607000000857

Abstract

The efficiency of two Bayesian order estimators is studied. By using nonparametric techniques, we prove new underestimation and overestimation bounds. The results apply to various models, including mixture models. In this case, the errors are shown to be O(ean) and $O((\log n)^{b}/\sqrt{n})$ (a, b>0), respectively.

Citation

Download Citation

Antoine Chambaz. Judith Rousseau. "Bounds for Bayesian order identification with application to mixtures." Ann. Statist. 36 (2) 938 - 962, April 2008. https://doi.org/10.1214/009053607000000857

Information

Published: April 2008
First available in Project Euclid: 13 March 2008

zbMATH: 1246.62083
MathSciNet: MR2396820
Digital Object Identifier: 10.1214/009053607000000857

Subjects:
Primary: 62F05 , 62F12 , 62G05 , 62G10

Keywords: mixture , Model selection , nonparametric Bayesian inference , order estimation , rate of convergence

Rights: Copyright © 2008 Institute of Mathematical Statistics

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.36 • No. 2 • April 2008
Back to Top